A solution of Gromov's Vaserstein problem. Une solution du problème de Vaserstein tel qu'énoncé par Gromov

Ivarsson, Björn; Kutzschebauch, Frank (2008). A solution of Gromov's Vaserstein problem. Une solution du problème de Vaserstein tel qu'énoncé par Gromov. Comptes rendus - mathématique, 346(23-24), pp. 1239-1243. Paris: Elsevier Masson SAS 10.1016/j.crma.2008.10.017

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ivarsson, Björn and Kutzschebauch, Frank

ISSN:

1631-073X

Publisher:

Elsevier Masson SAS

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1016/j.crma.2008.10.017

Web of Science ID:

000261979600005

URI:

https://boris.unibe.ch/id/eprint/36872 (FactScience: 206322)

Actions (login required)

Edit item Edit item
Provide Feedback